dcsimg
Article: Bulinus wrighti Mandahl-Barth, 1965 (Mollusca, Gastropoda): proposed conservation of the specific name
Add this to your Mendeley library Report an error

Title

Bulinus wrighti Mandahl-Barth, 1965 (Mollusca, Gastropoda): proposed conservation of the specific name

By




Genre

Article

Date of Publication

Original Publication

The Bulletin of zoological nomenclature.

Volume

56

Pages

113--116

Contributed by

BioStor

DOI

https://doi.org/10.5962/bhl.part.23045

Title

Bulinus wrighti Mandahl-Barth, 1965 (Mollusca, Gastropoda): proposed conservation of the specific name

By

Brown, D S
Naggs, F
Southgate, V R

Genre

Article

Date of Publication

1999

Original Publication

The Bulletin of zoological nomenclature.

Volume

56

Pages

113--116

Contributed by

BioStor

DOI

https://doi.org/10.5962/bhl.part.23045

Published by

London,International Trust for Zoological Nomenclature.

Identifiers

BioStor: 2605
ISSN: 0007-5167

Rights Status

In copyright. Digitized with the permission of the rights holder.

Download MODS

<mods xmlns:xlink="http://www.w3.org/1999/xlink" version="3.0" xmlns:xsi="http://www.w3.org/2001/XMLSchema-instance" xmlns="http://www.loc.gov/mods/v3" xsi:schemaLocation="http://www.loc.gov/mods/v3 http://www.loc.gov/standards/mods/v3/mods-3-0.xsd">
<titleInfo>
<title>Bulinus wrighti Mandahl-Barth, 1965 (Mollusca, Gastropoda): proposed conservation of the specific name</title>
</titleInfo>
<name>
<namePart>Brown, D S</namePart>
</name>
<name>
<namePart>Naggs, F</namePart>
</name>
<name>
<namePart>Southgate, V R</namePart>
</name>
<typeOfResource>text</typeOfResource>
<genre authority="marcgt"></genre>
<note type="content">56</note>
<relatedItem type="host">
<titleInfo>
<title>The Bulletin of zoological nomenclature.</title>
</titleInfo>
<originInfo>
<place>
<placeTerm type="text">London,</placeTerm>
</place>
<publisher>International Trust for Zoological Nomenclature.</publisher>
</originInfo>
<part>
<detail type="volume">
<number>56</number>
</detail>
<extent unit="pages">
<start>113</start>
<end>116</end>
</extent>
<date>1999</date>
</part>
</relatedItem>
<identifier type="uri">https://www.biodiversitylibrary.org/part/23045</identifier>
<identifier type="doi">10.5962/bhl.part.23045</identifier>
<accessCondition type="useAndReproduction">In copyright. Digitized with the permission of the rights holder.</accessCondition>
</mods>

Download BibTeX citation

@article{bhlpart23045,
title = {Bulinus wrighti Mandahl-Barth, 1965 (Mollusca, Gastropoda): proposed conservation of the specific name},
journal = {The Bulletin of zoological nomenclature.},
volume = {56},
copyright = {In copyright. Digitized with the permission of the rights holder.},
url = {https://www.biodiversitylibrary.org/part/23045},
publisher = {London,International Trust for Zoological Nomenclature.},
author = {Brown, D S and Naggs, F and Southgate, V R},
year = {1999},
pages = {113--116},
}

Download RIS citation

TY - JOUR
TI - Bulinus wrighti Mandahl-Barth, 1965 (Mollusca, Gastropoda): proposed conservation of the specific name
T2 - The Bulletin of zoological nomenclature.
VL - 56
UR - https://www.biodiversitylibrary.org/part/23045
PB - International Trust for Zoological Nomenclature.
CY - London,
PY - 1999
SP - 113
EP - 116
DO - 10.5962/bhl.part.23045
SN - 0007-5167
AU - Brown, D S
AU - Naggs, F
AU - Southgate, V R
ER -